# SDR DXTA2023051085800

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 8,912 hours, 5,091 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

L OUTBD BRAKE FAIL AMBER CAS: ON FINAL CAS MSG,.. LANDED NORMALLY,.. UPON PARKING HYD FLUID STEAMING FROM WHEEL WELL ONTO WHEELS AND PUDDLING ON GROUND  B3-007115,.. L OB BRAKE PRESS PULSE
